Maryland, 2005

Lightning Strike in Maryland, July 20, 2005

July 20, 2005 · NWS PHI · 1 event in 1 county or zone

Two eleven-year-old boys were struck by lightning at a YMCA Camp Tockwogh in Worton. One was critically injured and the second was seriously injured.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
2
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

Two eleven-year-old boys were struck by lightning at a YMCA Camp Tockwogh in Worton. One was critically injured and the second was seriously injured. Counselors were clearing a lacrosse field when the boys were struck by the lightning. The two boys were close enough to the lightning strike to be injured. One boy went into cardiac arrest and a camp staff member revived him using CPR and a defibrillator.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jul 20, 3:00 PM EST, 55 minutes earlier.

Area forecast discussion, Jul 20, 3:00 PM EST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 PM EDT WED JUL 20 2005

.SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...
DEWPOINTS IN THE 60S NEVER FELT SO GOOD CONDITIONS ARE EVEN MORE
COMFORTABLE THIS AFTERNOON THAN PREVIOUSLY EXPECTED AS GOOD VERTICAL
MIXING HAS BROUGHT DOWN DRIER AIR DOWN TO THE SURFACE. DEWPOINTS ARE
RUNNING ANYWHERE FROM 5 TO 10 DEGREE LOWER THAN WHAT MODELS
SUGGESTED ON BOTH THE 00Z AND LATEST 12Z RUNS.

WITH GOOD ENOUGH VERTICAL MIXING EXPECTED TO CONTINUE THE NEXT TWO
AFTERNOONS COMBINED WITH ONLY A WEAK WEST TO SOUTHWEST FLOW(FOR
MOST), WEVE UNDERCUT EXPECTED HEAT INDICES BY A COUPLE OF DEGREES.
MODEL DEWPOINTS LOOK TOO HIGH FOR TOMORROW AFTERNOON. THIS IS A GOOD
THING AS H85 TEMPS ARE FORECAST TO CLIMB INTO THE 18-20 DEGREE C
RANGE. ACTUAL AIR TEMPERATURES SHOULD TOP OUT IN THE MID 90S. H85
TEMPERATURES ARE EXPECTED TO DECREASE BY A FEW DEGREES ON FRIDAY. WE
COULD SEE DEWPOINTS INCREASE AT THIS TIME AS THE SURFACE FLOW WILL
TRY TO BECOME A LITTLE MORE SOUTHERLY. BOTTOM LINE FOR THE NEXT TWO
AFTERNOONS, HEAT INDICES SHOULD BE IN THE MID TO UPPER 90S. AN SPS
WILL BE ISSUED, BUT WE WILL HOLD OFF ON ANY HEAT ADVISORIES OR
WARNINGS.

WERE CAPPED TOMORROW AND CONVECTIVE TEMPS ARE NOT FORECAST TO BE
MET. WELL GO MOSTLY SUNNY FOR MOST LOCALES. REVERSING COURSE FOR
JUST A BIT, WE COULD SEE SOME BLOWOFF TONIGHT FROM THE CONVECTIVE
COMPLEX WHICH IS CURRENTLY NEAR CHICAGO. RH PROGS ALSO SUGGEST THAT
SOME MID-LEVEL REMNANTS FROM THE SAME COMPLEX COULD SNEAK INTO OUR
SOUTHERN ZONES TOMORROW. FOR FRIDAY, LAPSE RATES INCREASE. OMEGA
PROGS DO AS WELL. SURFACE PROGS SUGGEST A BOUNDARY OR WEAK FRONT IN
THE VICINITY. WITH A LITTLE MORE MOISTURE TO PLAY WITH, WELL
MAINTAIN THE THREAT OF SHOWERS AND THUNDERSTORMS. A SECOND FRONT
WILL FOLLOW DURING THE EARLY PORTION OF THE WEEKEND PERIOD. DRIER
WILL ONCE AGAIN FOLLOW.

&&

.LONG TERM (SATURDAY THROUGH WEDNESDAY)...
THE GFS IS THE MODEL OF CHOICE FOR THIS TIME PERIOD. THIS KEEPS
RELATIVELY GOOD CONTINUITY WITH THE PREVIOUS FORECAST PACKAGE.

TELECONNECTIONS BETWEEN THE NEGATIVE ANOMALY NR 70N 110W AND
POSITIVE ANOMALY NEAR 70N 40W ARE AT ODDS WITH ONE ANOTHER. AS THE
NEGATIVE ANOMALY NEAR 70N 110W IS LESS STABLE AND BEGINS TO WEAKEN
BY THE END OF THE MEDIUM RANGE PERIOD...MORE WEIGHT IS GIVEN TO THE
DEVELOPING POSITIVE ANOMALY AT HIGH LATITUDES OVER THE NORTH
ATLANTIC. TELECONNECTIONS FOR A POSITIVE ANOMALY NEAR 70N 40W
SUPPORT MEAN TROFFING OVER THE GREAT LAKES AND A STRONGER THAN
NORMAL SUBTROPICAL RIDGE OVER THE SWRN ATLANTIC/SERN STATES.

THE GFS ENSEMBLE MEANS SUPPORT A BLOCKING RIDGE NEAR
ICELAND/GREENLAND BY SATURDAY MORNING...BEFORE RETROGRADING IT
TOWARD THE DAVIS ST/GREENLAND BY WEDNESDAY MORNING. THIS WOULD
SUPPORT A PATTERN CHANGE AS THE NAO BECOMES INCREASINGLY MORE
NEGATIVE.

&&

.AVIATION...
VFR CONDS EXPECTED THRUT. VERY FEW CU FORMED TDY COURTESY OF THE
DRIER AIR. WHAT CU THERE IS (MAINLY NW TERMINALS)...WILL DISPT
QUICKLY AT/BY SUNSET. THERE APRS TO BE ENUF OF A WIND ALF TO KEEP
THE SEA/BAY BREEZE FROM REACHING MIV OR ILG...CONFID IS NOT AS HIGH
ABT ACY/POMONA TAFTN. WINDS THEN BCM L/V TNGT. FIRST NIGHT IN DRIER
AIR MASS...WE WILL NOT FCST ANY VSBY RESTRICTIONS...EVEN AT OUR MORE
FOGGIER LOCNS. BY THE DAYTIME TMRW WOULD EXPECT SOME CI DEBRIS FROM
MIDWESTERN MCS. CONVECTIVE TEMPS SHLD NOT BE REACHED ALG THE CSTL
PLAIN...MIGHT BE REACHED FTHR INLD. NEVERTHELESS MSTR IS NOT
BOUNTIFUL AND WOULD EXPECT ANY CU THAT DO FORM TO RMN IN THE FEW-SCT
CVRG.

&&

.MARINE...
WINDS AND SEAS BELOW SCA CRITERIA THROUGH THE PERIOD...THERE IS NO
DAY IN WHICH IT IS EXPECTED TO EVEN COME CLOSE.

&&

.TIDES...
DUE TO THE FACT THAT LUNAR PERIGEE (2ND CLOSEST PASS OF THIS YEAR)
WILL COME WITHIN ABT 8 HRS OF THE FULL MOON...SOME OF THE HIGHEST
TIDES OF THE YEAR WILL BE OCCURRING WITH THE EVENING HIGH TIDES THE
NEXT COUPLE OF DAYS...PEAKING WITH THE HIGH TIDE CYCLE ON THU EVE.
FORTUNATELY THERE ARE NO METEOROLOGICAL FACTORS TO EXACERBATE THIS
EFFECT. NEVERTHELESS TIDES ARE EXPECTED TO RUN A COUPLE OF TENTHS OF
A FOOT HIGHER THAN NORMAL AND WITH THE ASTRONOMICAL HIGH TIDE TMRW
EVE AT CAPE MAY SLATED TO BE 6.7 FT ABV MLLW, THERE WILL BE SOME
MINOR TIDAL FLDG AT THE TIMES OF HIGH TIDES THE NEXT COUPLE OF EVES.
SPS HAS ALRDY BEEN ISSUED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SHORT TERM...KRUZDLO
LONG TERM...KRUZDLO/HPC
AVIATION/MARINE...TFG
Hazardous weather outlook, Jul 20, 3:28 AM EST, 12 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
428 AM EDT WED JUL 20 2005

ANZ430-431-450>455-DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-
012>027-PAZ054-055-060>062-067>071-210827-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-BERKS PA-BUCKS PA-CAMDEN NJ-
CAPE MAY NJ-CARBON PA-CAROLINE MD-CECIL MD-CHESTER PA-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-DELAWARE PA-
DELAWARE BEACHES DE-EASTERN MONMOUTH NJ-GLOUCESTER NJ-HUNTERDON NJ-
INLAND SUSSEX DE-KENT MD-KENT DE-LEHIGH PA-MERCER NJ-MIDDLESEX NJ-
MONROE PA-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-NORTHAMPTON PA-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-QUEEN ANNES MD-
SALEM NJ-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-TALBOT MD-
WARREN NJ-WESTERN MONMOUTH NJ-
INCLUDING THE CITIES OF...ALLENTOWN...ATLANTIC CITY...BETHLEHEM...
CAMDEN...DOVER...NEW BRUNSWICK...NEWARK...PERTH AMBOY...
PHILADELPHIA...READING...TRENTON...VINELAND AND WILMINGTON
428 AM EDT WED JUL 20 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW
JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...

HEAT INDICES ARE EXPECTED TO REACH THE UPPER 90S ACROSS MOST OF THE
REGION, AWAY FROM THE COAST AND HIGHER ELEVATIONS.

.DAYS TWO THROUGH SEVEN...

HEAT INDICES ARE EXPECTED TO REACH THE UPPER 90S ACROSS MOST OF THE
REGION, AWAY FROM THE COAST AND HIGHER ELEVATIONS ON THURSDAY.

DEWPOINTS WILL RISE ON FRIDAY, AND EXCESSIVE HEAT ADVISORIES OR
WARNINGS MAY BE NEEDED FOR THE HIGHLY URBANIZED PORTIONS OF THE
DELAWARE VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Jul 20, 12:36 PM EST, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
136 PM EDT WED JUL 20 2005

DEZ002>004-MDZ015-019-020-NJZ013-014-020>027-211433-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CAROLINE MD-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-
DELAWARE BEACHES DE-EASTERN MONMOUTH NJ-INLAND SUSSEX DE-KENT DE-
OCEAN NJ-QUEEN ANNES MD-SOUTHEASTERN BURLINGTON NJ-TALBOT MD-
WESTERN MONMOUTH NJ-
INCLUDING THE CITIES OF...ATLANTIC CITY...DOVER AND VINELAND
136 PM EDT WED JUL 20 2005

...HIGHER THAN NORMAL ASTRONOMICAL TIDES MAY PRODUCE MINOR TIDAL
FLOODING...

THE HIGH TIDE ALONG THE NEW JERSEY AND DELAWARE OCEAN FRONT OCCURS
BETWEEN 8 AND 930 PM. WITH THE FULL MOON ON JULY 21ST, THE TIDE
HEIGHTS WILL REACH ABOVE 6 FT MEAN LOWER LOW WATER AND IN SOME CASES
APPROACH MINOR TIDAL FLOODING IN SPOTS. THE MORNING HIGH TIDE OCCURS
BETWEEN 8 AND 930 AM WITH A NORMAL ASTRONOMICAL HEIGHT A FOOT LOWER
THAN THE EVENING TIDE WITH NO PROBLEMS EXPECTED.

SINCE THERE ARE NO STORMS, OR STRONG ONSHORE WINDS, THE TIDE WILL
GENTLY RISE AND FALL, BUT IN SOME INSTANCES ADVANCE UP TO THE EDGE
OF SOME ROADWAYS SINCE THERE ARE LOCATIONS ALONG THE BACK BAYS THAT
DO TAKE ON A LITTLE MORE WATER APPROACHING 5 AND A HALF FT MEAN LOWER
LOW WATER. IN THAT CASE, SOME AUTOMOBILES MAY HAVE TO BE MOVED.

THE ASTRONOMICAL SETUP THIS MONTH IS REFERRED TO AS THE PERIGEAN
SPRING TIDE. WITH THE MOON A LITTLE CLOSER TO THE EARTH THE
GRAVITATION EFFECT IS ALSO GREATER. AS A RESULT, THE TIDAL DEPARTURES
ARE HIGHER THAN AT OTHER TIMES DURING THE LUNAR CYCLE THROUGHOUT THE
YEAR.

WATER LEVELS ON LARGER RIVERS, AND BAYS WILL ALSO BE HIGHER THAN
NORMAL, BUT NOT FLOODING IS EXPECTED.

EBERWINE
Special weather statement, Jul 20, 2:39 PM EST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
339 PM EDT WED JUL 20 2005

DEZ002>004-MDZ015-019-020-NJZ013-014-020>027-211400-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CAROLINE MD-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-
DELAWARE BEACHES DE-EASTERN MONMOUTH NJ-INLAND SUSSEX DE-KENT DE-
OCEAN NJ-QUEEN ANNES MD-SOUTHEASTERN BURLINGTON NJ-TALBOT MD-
WESTERN MONMOUTH NJ-
INCLUDING THE CITIES OF...ATLANTIC CITY...DOVER AND VINELAND
339 PM EDT WED JUL 20 2005

...TEMPERATURES IN THE 90S THURSDAY AND FRIDAY...HEAT INDICES
REACHING INTO THE MID AND UPPER 90S...

THE OPPRESSIVE CONDITIONS THE FIRST TWO DAYS OF THE WEEK WILL NOT BE
REPEATED WITH A DISCOMFORT INDEX FAR LESS TODAY THAN ON TUESDAY.
HOWEVER IT IS STILL GOING TO BE HOT EVEN THOUGH A COOL FRONT PASSED
OFFSHORE OVERNIGHT. THE FRONT WAS ABLE TO SWEEP THE VERY OPPRESSIVE
AIRMASS OFFSHORE LOWERING THE DEW POINTS TO THE UPPER 50S TO MID 60S
TODAY.

NORTHWEST WINDS BEHIND THE FRONT WILL BECOME SOUTH TO SOUTHWEST AGAIN
THURSDAY AS THE BERMUDA HIGH PRESSURE REESTABLISHES ITSELF.
THIS WIND DIRECTION WILL BRING HIGHER DEWPOINTS BACK INTO THE AREA
AND COMBINED WITH TEMPERATURES IN THE 90S, IT WILL BEGIN TO FEEL MORE
HUMID.

ANOTHER COOL FRONT IS EXPECTED TO MOVE OFFSHORE LATE FRIDAY AND
WILL BRING DRIER AIR AND LOWER TEMPERATURES AS WELL. IN THE
MEANTIME, CONTINUE TO TAKE IT SLOW, DRINK PLENTY OF WATER, STAY IN
CONTACT WITH ELDERLY FAMILY MEMBERS AND FRIENDS WHO LIVE ALONE.
GOOD COMMON SENSE PRACTICES SHOULD NOT ONLY BE PRACTICED DURING THE
DAY, BUT ALSO AT NIGHT WHEN THERE IS LESS VENTILATION, AND FEWER
PLACES TO GO AND FIND A COOL SETTING.

MORE RELIEF IS IN SIGHT BY THE WEEKEND AS A COLD FRONT IS EXPECTED TO
CROSS THE REGION LATER FRIDAY BRINGING A NOTICEABLE DROP IN BOTH THE
TEMPERATURE AND HUMIDITY.

EBERWINE
Special weather statement, Jul 20, 2:55 PM EST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 PM EDT WED JUL 20 2005

DEZ001-NJZ015-017>019-PAZ067>071-211430-
BUCKS PA-CAMDEN NJ-CHESTER PA-DELAWARE PA-GLOUCESTER NJ-MERCER NJ-
MONTGOMERY PA-NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-
INCLUDING THE CITIES OF...CAMDEN...NEWARK...PHILADELPHIA...
TRENTON AND WILMINGTON
355 PM EDT WED JUL 20 2005

...TEMPERATURES IN THE 90S THURSDAY AND FRIDAY...HEAT INDICES
REACHING INTO THE MID AND UPPER 90S...

THE OPPRESSIVE CONDITIONS THE FIRST TWO DAYS OF THE WEEK WILL NOT BE
REPEATED WITH A DISCOMFORT INDEX FAR LESS TODAY THAN ON TUESDAY.
HOWEVER IT IS STILL GOING TO BE HOT EVEN THOUGH A COOL FRONT PASSED
OFFSHORE OVERNIGHT. THE FRONT WAS ABLE TO SWEEP THE VERY OPPRESSIVE
AIRMASS OFFSHORE LOWERING THE DEW POINTS TO THE UPPER 50S TO MID 60S
TODAY.

NORTHWEST WINDS BEHIND THE FRONT WILL BECOME SOUTH TO SOUTHWEST AGAIN
THURSDAY AS THE BERMUDA HIGH PRESSURE REESTABLISHES ITSELF.
THIS WIND DIRECTION WILL BRING HIGHER DEWPOINTS BACK INTO THE AREA
AND COMBINED WITH TEMPERATURES IN THE 90S, IT WILL BEGIN TO FEEL MORE
HUMID.

ANOTHER COOL FRONT IS EXPECTED TO MOVE OFFSHORE LATE FRIDAY AND
WILL BRING DRIER AIR AND LOWER TEMPERATURES AS WELL. IN THE
MEANTIME, CONTINUE TO TAKE IT SLOW, DRINK PLENTY OF WATER, STAY IN
CONTACT WITH ELDERLY FAMILY MEMBERS AND FRIENDS WHO LIVE ALONE.
GOOD COMMON SENSE PRACTICES SHOULD NOT ONLY BE PRACTICED DURING THE
DAY, BUT ALSO AT NIGHT WHEN THERE IS LESS VENTILATION, AND FEWER
PLACES TO GO AND FIND A COOL SETTING.

EBERWINE(COR FOR HEADER/ZONES)
Special weather statement, Jul 20, 3:05 PM EST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
405 PM EDT WED JUL 20 2005

DEZ002>004-MDZ015-019-020-NJZ013-014-020>027-211533-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CAROLINE MD-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-
DELAWARE BEACHES DE-EASTERN MONMOUTH NJ-INLAND SUSSEX DE-KENT DE-
OCEAN NJ-QUEEN ANNES MD-SOUTHEASTERN BURLINGTON NJ-TALBOT MD-
WESTERN MONMOUTH NJ-
INCLUDING THE CITIES OF...ATLANTIC CITY...DOVER AND VINELAND
136 PM EDT WED JUL 20 2005

...HIGHER THAN NORMAL ASTRONOMICAL TIDES MAY PRODUCE MINOR TIDAL
FLOODING...

THE HIGH TIDE ALONG THE NEW JERSEY AND DELAWARE OCEAN FRONT OCCURS
BETWEEN 8 AND 930 PM. WITH THE FULL MOON ON JULY 21ST, THE TIDE
HEIGHTS WILL REACH ABOVE 6 FT MEAN LOWER LOW WATER AND IN SOME CASES
APPROACH MINOR TIDAL FLOODING IN SPOTS. THE MORNING HIGH TIDE OCCURS
BETWEEN 8 AND 930 AM WITH A NORMAL ASTRONOMICAL HEIGHT A FOOT LOWER
THAN THE EVENING TIDE WITH NO PROBLEMS EXPECTED.

SINCE THERE ARE NO STORMS, OR STRONG ONSHORE WINDS, THE TIDE WILL
GENTLY RISE AND FALL, BUT IN SOME INSTANCES ADVANCE UP TO THE EDGE
OF SOME ROADWAYS SINCE THERE ARE LOCATIONS ALONG THE BACK BAYS THAT
DO TAKE ON A LITTLE MORE WATER APPROACHING 5 AND A HALF FT MEAN LOWER
LOW WATER. IN THAT CASE, SOME AUTOMOBILES MAY HAVE TO BE MOVED.

THE ASTRONOMICAL SETUP THIS MONTH IS REFERRED TO AS THE PERIGEAN
SPRING TIDE. WITH THE MOON A LITTLE CLOSER TO THE EARTH THE
GRAVITATION EFFECT IS ALSO GREATER. AS A RESULT, THE TIDAL DEPARTURES
ARE HIGHER THAN AT OTHER TIMES DURING THE LUNAR CYCLE THROUGHOUT THE
YEAR.

WATER LEVELS ON LARGER RIVERS, AND BAYS WILL ALSO BE HIGHER THAN
NORMAL, BUT NO FLOODING IS EXPECTED.

EBERWINE

The radar

The Dover AFB radar (KDOX), 73 km away, was scanning. The volume nearest the first event began at 20:52 UTC.

Open the radar archive at this moment

Event by event

1 lightning. Local standard time, as filed.

Lightning, Kent

When
July 20, 3:55 PM EST
Where
Kent County, Worton
Injuries
2 direct, 0 indirect
Reported by
NEWSPAPER
Coordinates
39.236, -76.096 (the zone’s center; the record gives no point)

What these are

Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Maryland in 2005Every state in 2005This day in weather historyWarnings in Maryland, July 2005

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5468210.